# SDR P5CA9600193

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Part number: 65B9840613
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LHS APU COWL DOOR FIRE DETECTOR BRACKET CRACKED.  BRACKET REPLACED AND INSTALLED IAW MM 51-10-03.
